# SDR CA110525005

- Difficulty date: May 22, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Airbus A319-114
- Aircraft time: 39,667 hours
- System (JASC): 7320 · Fuel Controlling System
- Part: Control System
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: D

## Discrepancy

NR 2 ENGINE FAILED WHILE ON TAXI,  POST FLT REPORTS NO FAULTS.  FADEC TEST CHANNEL 2A & 2B, NO FAULTS.  MOTORING TEST, NO FAULTS.  FADEC CH 2A & 2B RESET.  ENG RUN CARRIED OUT.  NO FAULTS.  CONS SERV MOCR A WITH NO PRESENT FAULT BUT DUE TO SEVERAL SYS DISRUPTIONS CAUSED BY 73-21-50 02J8, HMU(FMV TM), ECU ENG2B EIU2 FADEC & ACCOCIATED 77-00-00, ENG 2 FADECXX & 77-00-00 ENG 2 FAIL AND IDENTICAL FAULTS IN AIMS FOR THE PAST SEVERAL WEEKS, FURTHER T/S REQ.  ECU REPLACED IAW AMM 73-21-60-PB 401. LAND 3 TEST-NO FAULTS.
